# SDR ASAA2012100192985

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,000 hours, 6,951 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON GROUND, COMPLIED WITH QRH PROCEDURES, SELECTED ALTERNATE AND AUTO FAIL LIGHT EXTINGUISHED.  THIS PARTICULAR FAULT WAS A RECOVERABLE FAULT AND THE FAULT HAS BEEN CORRECTED AND THE CONTROLLER IS OPERATING NORMALLY.
